# SDR SWAA2020012040546

- Difficulty date: January 17, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 17,064 hours, 7,440 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE DROPPED OUT OF CONTAINER SLIGHTLY.  SECURED SLIDE IAW AMM.
